NEWS
Institutional Subscription: Comprehensive Analyses to Enhance Your Global and Local Impact
New Feature: Compare Your Institution with the Previous Year
Find a Professional: Explore Experts Across 197 Disciplines in 220 Countries!
Find a Professional
Print Your Certificate
New! Young University / Institution Rankings 2025
New! Art & Humanities Rankings 2025
New! Social Sciences and Humanities Rankings 2025
Highly Cited Researchers 2025
AD
Scientific Index 2025
Scientist Rankings
University Rankings
Subject Rankings
Country Rankings
login
Login
person_add
Register
insights
H-Index Rankings
insights
i10 Productivity Rankings
format_list_numbered
Citation Rankings
subject
University Subject Rankings
school
Young Universities
format_list_numbered
Top 100 Scientists
format_quote
Top 100 Institutions
format_quote
Compare & Choose
local_fire_department
Country Reports
person
Find a Professional
Jianning Su
Georgetown College - Georgetown / United States
Others
AD Scientific Index ID: 1414891
Registration, Add Profile,
Premium Membership
Print Your Certificate
Ranking &
Analysis
Job
Experiences (0)
Education
Information (0)
Published Books (0)
Book Chapters (0)
Articles (0)
Presentations (0)
Lessons (0)
Projects (0)
Subject Leaders
Editorship, Referee &
Scientific Board (0 )
Patents /
Designs (0)
Academic Grants
& Awards (0)
Artistic
Activities (0)
Certificate / Course
/ Trainings (0)
Association &
Society Memberships (0)
Contact, Office
& Social Media
person_outline
Jianning Su's MOST POPULAR ARTICLES
1-)
A Draft Sequence for the Genome of the Domesticated Silkworm (Bombyx mori)Biology Analysis Group, Q Xia, Z Zhou, C Lu, D Cheng, F Dai, B Li, ...Science 306 (5703), 1937-1940, 200413352004
2-)
Origin and evolution of new exons in rodentsW Wang, H Zheng, S Yang, H Yu, J Li, H Jiang, J Su, L Yang, J Zhang, ...Genome research 15 (9), 1258-1264, 20051052005
3-)
Generating 5‐regular planar graphsG Ding, J Kanno, J SuJournal of Graph Theory 61 (3), 219-240, 200962009
4-)
Palindromic, periodic and mobius rubik’s snakesS Hou, J Su, Y ChenInt Rob Auto J 7 (3), 84-88, 202162021
5-)
Nonlinear Structure Analysis with Partial Least-Squares RegressionBased on Spline TransformationM Jie, W Huiwen, H Haijun, SU JianningJournal of Systems Science and Mathematical Sciences 28 (2), 243, 200862008
ARTICLES
Add your articles
We use cookies to personalize our website and offer you a better experience. If you accept cookies, we can offer you special services.
Cookie Policy
Accept